She has min hares disease (inner ear) which she already takes fluid pills and potassium pills for. The disease also cause her to be lightheaded. The medication given thus far only increases her being lightheaded. Ace inhibitors interfere with fluid pills and potassium. Beta blockers cause dizziness. Anyone have any suggestions on what would be the best medication given her other condition? When on the heart medication, she barely wants to leave her chair for fear of falling and generally seems very depressed but needs medication for the heart failure. I would appreciate any suggestions. Thank you!
I realize this answer is a bit late and you might have seen the doctor already.
If you haven't then please get your mum to see her doctor. Her medicines obviously need to be reviewed (I'm not exactly sure what she could be put on). Her feeling lightheaded may be due to her blood pressure being a bit low... so perhaps even just reducing her dose will be fine.
Please discuss with her doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mom takes Lasix for congestive heart failure. She has a bladder control problem. She is 85. I am?
Posted 8 May 2010 • 1 answer
Posted 25 Sep 2010 • 1 answer
Posted 13 Aug 2013 • 1 answer
Posted 14 Nov 2013 • 2 answers
Posted 22 Aug 2016 • 0 answers